# SDR AALA20140825001

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 47,838 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT ON SEAT 4E INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR AFT EMER LIGHT ON SEAT 4E.  OPERATIONS CHECKED NORMAL.
